Thermoelasticity with thermomechanical constraints

Scott, N. (2001) Thermoelasticity with thermomechanical constraints. International Journal of Non-Linear Mechanics, 58 (3). pp. 549-564. ISSN 1878-5638

[img]
Preview
PDF (paper1.pdf)
Download (181kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 24 Jul 2019 17:42
URI: https://ueaeprints.uea.ac.uk/id/eprint/20814
DOI: 10.1016/S0020-7462(00)00084-6

Actions (login required)

View Item View Item